| Model Number |
RH1-A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil detachment handle (handle) and ruby coils.It was reported the patient anatomy was difficult.During the procedure, the physician implanted one coil in the target location.Subsequently, the next coil, a ruby coil, would not detach with the handle.Therefore, the handle was removed.The procedure was completed using a second handle and the same ruby coil.There was no report of an adverse effect to the patient.